# SDR 07FDEA02516

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1501-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY, CORROSION ON SKIN INTERIOR BETWEEN LONGERON 50R AND 49R, STA 1501 TO 1520.  REMOVED AND REPLACED L51R END FITTINGS IAW MD/DC10 SRM 51-35-01 VOLII.  SKIN REPLACED ON N/R N00616 EA8-5330-112939 (FUSELAGE SKIN REPAIR AT STA 1381-  1531, L48L-L48R REPAIR) W/O 36633,"SDR" 07-2147.
